MathSciNet Relay Station
MathSciNet bibliographic data
MR1923546 (2003i:35225) 35Q30 (35D10 35K55 76D03 76D05)
Escauriaza, L.; Seregin, G.; Šverák, V. On backward uniqueness for parabolic equations. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 288 (2002), Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 32, 100--103, 272; translation in J. Math. Sci. (N. Y.) 123 (2004), no. 6, 4577–4579
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement